Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 307941, 5 pages
http://dx.doi.org/10.1155/2014/307941
Research Article

The Partial Averaging of Fuzzy Differential Inclusions on Finite Interval

1Department of Applied Mathematics, Odessa State Academy of Civil Engineering and Architecture, Didrihsona Street 4, Odessa 65029, Ukraine
2Department of Mathematics, Odessa State Academy of Civil Engineering and Architecture, Didrihsona Street 4, Odessa 65029, Ukraine

Received 12 February 2014; Accepted 23 April 2014; Published 4 May 2014

Academic Editor: Nikolai N. Leonenko

Copyright © 2014 Andrej V. Plotnikov and Tatyana A. Komleva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The substantiation of a possibility of application of partial averaging method on finite interval for differential inclusions with the fuzzy right-hand side with a small parameter is considered.